# SDR 08FDEA04008

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 70750071C
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1280 HAS GOUGES ON DIFF, AREAS BETWEEN S5R TO S14R.  BLENDED AREAS, IAW SRM 53-00-07.  FABRICATED REPAIR PARTS ON MAE TRAV NR T8/753587 AND T8/753544.  INSTALLED REPAIR PARTS ON FRAME STA 1280 IAW SRM 51-40-02.  MAJOR REPAIR.
